# SDR SWAA2016012648372

- Difficulty date: January 13, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N713SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27847
- Aircraft time: 61,972 hours, 36,778 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6545808
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOORWAY, LOWER FWD STUB FRAME CRACKED AT MOP SILL ATTACH POINT.  R & R STUB FRAME IAW SRM.
